# SDR 9707489967

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Engine: Pwa JT8D7
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS POWER WAS REDUCED DURING APPROACH, THE RIGHT ENGINE POWER LEVER BOUND MOMENTARILY. CREW ADVANCED AND RETARDED THE RIGHT POWER LEVER, NORMAL OPERATION RETURNED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE SWIVEL FITTING ON THE TELEFLEX CABLE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
